European Society
for Phenomenology

Repository | Journal | Volume | Article

158502

A remark on Husserl's theory of multiplicities

Lawrence W. Watson

pp. 180-185

Publication details

Published in:

(1980) Journal of the British Society for Phenomenology 11.

Pages: 180-185


Deprecated: DateTime::createFromFormat(): Passing null to parameter #2 ($datetime) of type string is deprecated in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/module/pub/view-inc.php on line 496

Full citation:

Watson Lawrence W. (1980) „A remark on Husserl's theory of multiplicities“. Journal of the British Society for Phenomenology 11, 180–185.